Alert archive / Kansas / Winter Storm Warnings in 2013
Winter Storm Warning 4, NWS Topeka, KS
NWS Topeka, KS issued this winter storm warning at Apr 10, 2013, 5:12 AM CDT for 5 counties in Kansas. It was in force for 8 hr. 8 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 10, 2013, 5:12 AM CDT (10:12 UTC)
- Expired
- Apr 10, 2013, 12:46 PM CDT
- In force
- 8 hr
- Issued by
- NWS Topeka, KS
Counties Clay County, KS, Dickinson County, KS, Geary County, KS, Morris County, KS, Ottawa County, KS
The radar
The Topeka radar (KTWX), 73 km from the middle of the area, began a volume at 10:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 6:57 AM CDT | FREEZING RAIN 0.1 | 6 N Wells, KS | THIN COATING OF ICE ON GRASS AND CARS. |
| Apr 10, 7:43 AM CDT | FREEZING RAIN 0.1 | Enterprise, KS | THIN COATING OF ICE ON TREES AND PATIO FURNITURE. |
| Apr 10, 8:12 AM CDT | FREEZING RAIN 0.25 | 7 Ssw Wakefield, KS | ICE ACCUMULATED ON FENCES. |
| Apr 10, 9:13 AM CDT | FREEZING RAIN 0.25 | 2 Nne Wells, KS | TREES HANGING LOW AND TWIGS BREAKING OFF. |
| Apr 10, 9:19 AM CDT | FREEZING RAIN 0.25 | 6 Wsw Oak Hill, KS | TREE LIMBS HANGING LOW WITH TWIGS BREAKING OFF |
| Apr 10, 9:40 AM CDT | FREEZING RAIN 0.25 | Sse Herington, KS | |
| Apr 10, 9:48 AM CDT | FREEZING RAIN 0.25 | 5 Nne Herington, KS | |
| Apr 10, 9:48 AM CDT | FREEZING RAIN 0.25 | Ese White City, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 10.2 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 972 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 719 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 239 m²/s²
- 0-3 km storm-relative helicity
- 215 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 6.4
The text
As transmitted, in the capitals the NWS used until 2016.
571 WWUS43 KTOP 101012 WSWTOP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 512 AM CDT WED APR 10 2013 ...FREEZING RAIN...FREEZING DRIZZLE...SLEET AND SNOW WILL CONTINUE THROUGH THE MORNING HOURS... .A VERY STRONG COLD FRONT HAS MOVED EAST OF THE AREA...WITH SURFACE TEMPERATURES FALLING BELOW FREEZING ALONG AND WEST OF A MARYSVILLE...TO MANHATTAN...TO COUNCIL GROVE LINE. FREEZING RAIN AND FREEZING DRIZZLE WILL EVENTUALLY MIX WITH SLEET AND SNOW THROUGH THE MID AND LATE MORNING HOURS. KSZ021-034>037-101800- /O.UPG.KTOP.WW.Y.0007.000000T0000Z-130410T1800Z/ /O.NEW.KTOP.WS.W.0004.130410T1012Z-130410T1800Z/ CLAY-OTTAWA-DICKINSON-GEARY-MORRIS- INCLUDING THE CITIES OF...CLAY CENTER...ABILENE...JUNCTION CITY 512 AM CDT WED APR 10 2013 ...WINTER STORM WARNING IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A WINTER STORM WARNING FOR FREEZING RAIN...WHICH IS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. * TIMING...FREEZING RAIN WILL BE POSSIBLE THIS MORNING. THE FREEZING RAIN WILL MIX WITH SLEET AND SNOW THROUGH THE MID MORNING HOURS. * TOTAL ICE ACCUMULATIONS...UP TO ONE QUARTER TO ONE HALF OF INCH ARE EXPECTED. * IMPACTS...SIGNIFICANT ICE ACCUMULATIONS ON TREE BRANCHES AND POWER LINES WHEN COMBINED WITH NORTHWEST WINDS OF 15 TO 25 MPH MAY CAUSE TREE BRANCHES AND POWER LINES TO BE DOWNED. ICE MAY ALSO ACCUMULATE ON ROADWAYS...BRIDGES AND OVERPASSES. MOTORISTS SHOULD REMAIN ALERT TO CHANGING WEATHER CONDITIONS...AND TAKE PRECAUTIONS IF TRAVEL IS NECESSARY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT WINTER WEATHER IS EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS. && $$ KSZ008-009-020-022-101800- /O.CON.KTOP.WW.Y.0007.000000T0000Z-130410T1800Z/ REPUBLIC-WASHINGTON-CLOUD-RILEY- INCLUDING THE CITIES OF...CONCORDIA...MANHATTAN 512 AM CDT WED APR 10 2013 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. * TIMING...AREAS OF FREEZING RAIN...FREEZING DRIZZLE...SLEET AND SNOW WILL BE POSSIBLE THIS MORNING. THE MIXED PRECIPITATION WILL CHANGE OVER TO LIGHT SNOW BY AFTERNOON. * TOTAL SNOW AND ICE ACCUMULATIONS...ONE TO THREE TENTHS OF AN INCH OF ADDITIONAL ICE ACCUMULATIONS ARE EXPECTED...HOWEVER LOCALLY HIGHER AMOUNTS ARE POSSIBLE. TOTAL SNOWFALL WILL RANGE FROM A DUSTING UP TO ONE HALF OF AN INCH. * IMPACTS...ELEVATED AND EXPOSED SURFACES ARE MORE LIKELY TO ICE UP FIRST...INCLUDING BRIDGES AND OVERPASSES. MOTORISTS SHOULD REMAIN ALERT TO CHANGING WEATHER CONDITIONS...AND TAKE PRECAUTIONS IF TRAVEL IS NECESSARY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF FREEZING RAIN... FREEZING DRIZZLE...SLEET AND SNOW ARE EXPECTED. THE FREEZING RAIN AND FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
1 follow-up statement
870 WWUS43 KTOP 101746 WSWTOP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 1246 PM CDT WED APR 10 2013 KSZ021-034-102300- /O.CAN.KTOP.WS.W.0004.000000T0000Z-130410T1800Z/ /O.EXB.KTOP.WW.Y.0007.000000T0000Z-130410T2300Z/ CLAY-OTTAWA- INCLUDING THE CITY OF...CLAY CENTER 1246 PM CDT WED APR 10 2013 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A WINTER WEATHER ADVISORY FOR LIGHT FREEZING RAIN...WHICH IS IN EFFECT UNTIL 6 PM CDT THIS EVENING. THE WINTER STORM WARNING HAS BEEN CANCELLED. * TIMING...LIGHT FREEZING DRIZZLE OR LIGHT RAIN IS POSSIBLE THROUGH THE AFTERNOON. * TOTAL ICE ACCUMULATIONS...MINOR ACCUMULATIONS AROUND A SIXTEENTH OF AN INCH ARE POSSIBLE. * WINDS...NORTHWEST AROUND 15 MPH. * IMPACTS...A LIGHT GLAZE COULD DEVELOP ON EXPOSED AND ELEVATED SURFACES. SOME BRIDGES AND OVERPASSES MAY DEVELOP SLICK SPOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD REMAIN ALERT TO CHANGING WEATHER CONDITIONS...AND TAKE PRECAUTIONS IF TRAVELING. && $$ KSZ035>037-101900- /O.CAN.KTOP.WS.W.0004.000000T0000Z-130410T1800Z/ DICKINSON-GEARY-MORRIS- INCLUDING THE CITIES OF...ABILENE...JUNCTION CITY 1246 PM CDT WED APR 10 2013 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TOPEKA HAS CANCELLED THE WINTER STORM WARNING. ANY ADDITIONAL PRECIPITATION WILL BE VERY LIGHT WITH ONLY MINOR ACCUMULATIONS THROUGH THE AFTERNOON. WITH LITTLE OR NO ADDITIONAL ICE ACCUMULATIONS...THE WINTER STORM WARNING WILL BE ALLOWED TO EXPIRE. $$ KSZ022-101900- /O.CAN.KTOP.WW.Y.0007.000000T0000Z-130410T1800Z/ RILEY- INCLUDING THE CITY OF...MANHATTAN 1246 PM CDT WED APR 10 2013 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TOPEKA HAS CANCELLED THE WINTER WEATHER ADVISORY. ANY ADDITIONAL PRECIPITATION WILL BE VERY LIGHT WITH ONLY MINOR ACCUMULATIONS THROUGH THE AFTERNOON. WITH LITTLE OR NO ADDITIONAL ICE ACCUMULATIONS...THE WINTER WEATHER ADVISORY WILL BE ALLOWED TO EXPIRE. $$ KSZ008-009-020-102300- /O.EXT.KTOP.WW.Y.0007.000000T0000Z-130410T2300Z/ REPUBLIC-WASHINGTON-CLOUD- INCLUDING THE CITY OF...CONCORDIA 1246 PM CDT WED APR 10 2013 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 6 PM CDT THIS EVENING... THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL 6 PM CDT THIS EVENING. * TIMING...LIGHT FREEZING DRIZZLE OR LIGHT RAIN IS POSSIBLE THROUGH THE AFTERNOON. * TOTAL ICE ACCUMULATIONS...MINOR ACCUMULATIONS AROUND A SIXTEENTH OF AN INCH ARE POSSIBLE. * WINDS...NORTHWEST AROUND 15 MPH. * IMPACTS...A LIGHT GLAZE COULD DEVELOP ON EXPOSED AND ELEVATED SURFACES. SOME BRIDGES AND OVERPASSES MAY DEVELOP SLICK SPOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD REMAIN ALERT TO CHANGING WEATHER CONDITIONS...AND TAKE PRECAUTIONS IF TRAVELING. && $$ WOLTERS
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this winter storm warning went out at Apr 10, 3:47 AM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, Apr 10, 3:47 AM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 347 AM CDT WED APR 10 2013 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 343 AM CDT WED APR 10 2013 TODAY AND TONIGHT...AN UPPER LEVEL LOW OVER NORTHEAST CO WILL SLOWLY LIFT NORTHEAST INTO SOUTHWEST NE...THEN SHIFT EAST ACROSS CENTRAL AND SOUTHERN NE THROUGH THE NIGHT. A STRONG COLD FRONT HAS PUSHED SOUTHEAST ACROSS THE CWA EARLY THIS MORNING WAA/ISENTROPIC LIFT NORTH OF THE BOUNDARY...ALONG WITH ASCENT EAST OF THE H5 LOW WILL CONTINUE TO CAUSE PERIODS OF RAIN ACROSS THE EASTERN HALF OF THE CWA...ALONG WITH A FEW ELEVATED THUNDERSTORMS ALONG AND SOUTH OF I-35 THROUGH THE MID MORNING HOURS. TEMPERATURES WILL SLOWLY FALL INTO THE MID 30S ACROSS NORTHEAST AND EAST CENTRAL KS THROUGH ABOUT NOON. FARTHER WEST THE CAA IS A BIT STRONGER AND TEMPERATURES HAVE FALLEN BELOW FREEZING ALONG AND WEST OF A WASHINGTON TO ABILENE LINE. LIGHT FREEZING RAIN AND DRIZZLE WILL CONTINUE ACROSS THE WESTERN COUNTIES THROUGH THE MORNING HOURS. THE TEMPERATURES MAY FALL BELOW FREEZING AFTER 700 AM...AS FAR EAST AS A MARYSVILLE TO MANHATTAN...TO COUNCIL GROVE LINE. THE HEAVIER RAIN FALL SHOULD REMAIN EAST OF THE COLDER SURFACE AIR. HOWEVER...THE LIGHT FREEZING RAIN AND DRIZZLE MAY CAUSE ICE ACCUMULATIONS UP TO AN ADDITIONAL ONE TENTH OF AN INCH ON EXPOSE SURFACES. ICE MAY BE DIFFICULT TO ACCUMULATE ON THE WARMER ROAD SURFACES BUT PATCHY ICE ON ROADWAYS WILL BE POSSIBLE THROUGH NOON...ESPECIALLY ON BRIDGES...OVERPASSES AND ELEVATED ROADWAYS. MOTORIST ARE URGED TO USE CAUTION DURING THE COMMUTE TO WORK. TEMPERATURES SHOULD REMAIN ABOVE FREEZING ACROSS THE EASTERN HALF OF THE CWA. DUE TO THE POSSIBILITY OF MINOR ICE ACCUMULATIONS I HAVE CONTINUE THE WINTER WEATHER ADVISORY FOR THE WESTERN HALF OF THE CWA THROUGH 18Z. FORECAST SOUNDINGS SHOW THE FREEZING RAIN OR FREEZING DRIZZLE MIXING WITH ICE PELLETS AND SNOW THROUGH THE MID AND LATE MORNING HOURS...AND EVENTUALLY CHANGING OVER TO LIGHT SNOW ALONG AND WEST OF A WASHINGTON TO HERINGTON LINE BY NOON. AS THE UPPER LOW LIFTS NORTHEAST THE MID LEVEL FRONTOGENETICAL FORCING WILL INCREASE ACROSS NORTH CENTRAL KS AND SOUTHERN NE...THUS THE LIGHT SNOW MAY ACCUMULATE TO A HALF INCH ON GRASSY SURFACES DURING THE AFTERNOON HOURS. TEMPERATURES SHOULD REACH TO AT LEAST FREEZING...MORE LIKELY A DEGREE OR TWO ABOVE FREEZING THROUGH THE MID AFTERNOON HOURS ACROSS NORTH CENTRAL KS. THEREFORE...ANY SNOW OR DRIZZLE SHOULD NOT STICK TO AREA ROADWAYS. THE NORTHWEST WINDS AND CAA WILL KEEP HIGHS IN THE LOWER TO MID 30S ACROSS THE WESTERN HALF OF THE CWA AND IN THE MID TO UPPER 30S ACROSS THE EASTERN HALF OF THE CWA. THE NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS OF 30 TO 35 MPH WILL MAKE IT FEEL MUCH COLDER. TONIGHT...MOST OF THE HEAVIER SNOW SHOULD REMAIN NORTH OF THE CWA ACROSS NE. THOUGH THE LIGHT SNOW MAY CONTINUE ACROSS THE NORTHERN COUNTIES THROUGH THE NIGHT. THERE MAY BE A DUSTING OF SNOWFALL THROUGH THE NIGHT ALONG THE NE BORDER. OVERNIGHT LOWS WILL SLOWLY DROP OFF INTO THE MID 20S ACROSS NORTH CENTRAL KS WITH UPPER 20S TO LOWER 30S ACROSS NORTHEAST AND EAST CENTRAL KS. GARGAN .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 343 AM CDT WED APR 10 2013 MID RANGE AND EXTENDED TUESDAY THROUGH WEDNESDAY)... WITH THE MAIN UPPER WAVE FINALLY MOVING TO THE NORTHEAST AND OUT OF THE AREA WE SHOULD BE ABLE TO GRADUALLY CLEAR SKIES THURSDAY AND FRIDAY WITH GRADUAL WARMING TAKING PLACE THROUGH THE WEEKEND. EXPECT TEMPS TO ONLY REACH THE MID TO UPPER 40S FOR THE LAST COUPLE DAYS OF THE WORK WEEK...WHILE THE WEEKEND MAY SEE TEMPS REACH BACK INTO THE 60S AND 70S AS SOUTHERLY WINDS USHER IN SOME WARMER AIR. THE NEXT CHANCE FOR RAIN SHOWERS WILL LIKELY COME EITHER LATE IN THE WEEKEND OR EARLY NEXT WEEK AS A SURFACE BOUNDARY SLIDES SOUTH INTO THE FORECAST AREA...KICKING OFF A ROUND OF SHOWERS AND THUNDERSTORMS. AS THIS BOUNDARY SLIDES SOUTH IT WILL COOL TEMPS AGAIN...BACK INTO THE LOWER TO MID 50S FOR THE EARLY TO MIDDLE PART OF NEXT WEEK. MODELS HINT THAT THE BOUNDARY WILL BOB TO THE NORTH AND SOUTH AS A WESTERN LEE TROUGH TAKES FORM. THIS NORTH/SOUTH MOVEMENT OF THE BOUNDARY WILL FOCUS PRECIP CHANCES NORTH AND SOUTH WITH IT THROUGH THE EARLY PART OF NEXT WEEK. WITH MODELS PROGGING MOSTLY ZONAL FLOW THROUGH THE WEEKEND AND EARLY NEXT WEEK PRECIP CHANCES WILL ALSO LARGELY DEPEND ON ANY SUBTLE SHORTWAVE TROUGHS THAT PERHAPS WILL BE ABLE TO SNEAK INTO THE AREA. JL && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT) ISSUED AT 1208 AM CDT WED APR 10 2013 THUNDERSTORMS WILL IMPACT ALL TAF SITES FOR THE INITIAL PORTION OF THE TAF PERIOD...WITH THUNDER GENERALLY MOVING EAST OF MHK SHORTLY AND EAST OF TOP/FOE BY 09Z. EXPECT IFR CONDITIONS TO PERSIST THROUGH THE MORNING HOURS ALTHOUGH THERE IS SOME POTENTIAL FOR CIGS TO RAISE CLOSER TO 1200 FEET DURING THIS PERIOD. AT THIS TIME...FELT THAT IFR WAS A BETTER FORECAST. MHK SHOULD ALSO EXPECT PERIODS OF LIGHT FZRA BETWEEN 10Z AND 16Z...BUT THE FREEZING LINE WILL BE VERY CLOSE TO MHK AND A CHANGE OF 1 OR 2 DEGREES FROM THE FORECAST MAY BE THE DIFFERENCE BETWEEN SHRA AND FZRA. OTHERWISE... DO EXPECT CIGS TO IMPROVE TO MVFR WITH PERHAPS A FEW BREAKS BY AFTERNOON. && .TOP WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR KSZ008- 009-020>022-034>037. && SHORT TERM...GARGAN LONG TERM...LEIGHTON AVIATION...BARJENBRUCH
Hazardous weather outlook, Apr 10, 4:02 AM CDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 402 AM CDT WED APR 10 2013 KSZ008>012-020>024-026-034>040-054>056-058-059-110915- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 402 AM CDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. PERIODS OF FREEZING DRIZZLE...FREEZING RAIN AND SLEET ARE POSSIBLE GENERALLY ALONG AND WEST OF A MARYSVILLE TO MANHATTAN TO COUNCIL GROVE LINE WITH LIGHT ACCUMULATIONS OF ICE...GENERALLY LESS THAN A QUARTER INCH...MAINLY ON EXPOSED AND ELEVATED SURFACES. A WINTER WEATHER ADVISORY IS IN EFFECT UNTIL 1 PM WEDNESDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORMS SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Local storm report, Apr 10, 12:33 AM CDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1233 AM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1233 AM FREEZING RAIN BELLEVILLE 39.82N 97.63W
04/10/2013 U0.00 INCH REPUBLIC KS LAW ENFORCEMENT
NO PROBLEMS ON THE ROADS YET BUT ICE IS ACCUMULATING ON
VEHICLES AND OTHER ELEVATED SURFACES. THICKNESS UNKNOWN.
&&
BARJENBRUCHLocal storm report, Apr 10, 12:34 AM CDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1234 AM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1233 AM FREEZING RAIN CONCORDIA 39.57N 97.66W
04/10/2013 U0.00 INCH CLOUD KS LAW ENFORCEMENT
MINOR FREEZING RAIN ACCUMULATION ON BRANCHES AND OTHER
ELEVATED SURFACES.
&&
BARJENBRUCHLocal storm report, Apr 10, 12:35 AM CDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1235 AM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1233 AM FREEZING RAIN MINNEAPOLIS 39.12N 97.71W
04/10/2013 U0.00 INCH OTTAWA KS LAW ENFORCEMENT
REPORTS OF ICE ACCUMULATING ON ELEVATED
SURFACES...THICKNESS UNKNOWN. REPORTS OF SOME ICE
ACCUMULATION IN NORTHERN OTTAWA COUNTY...BUT NO TRAVEL
ISSUES REPORTED.
&&
BARJENBRUCHLocal storm report, Apr 10, 2:43 AM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
243 AM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 AM HEAVY RAIN 3 S ROSSVILLE 39.09N 95.94W
04/10/2013 M1.10 INCH SHAWNEE KS TRAINED SPOTTER
STORM TOTAL
&&
JLThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 8:34 PM CDT | Special Weather Statement | TOP | Cloud, Ottawa | 56 min |
| Apr 9, 8:54 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic | 36 min |
| Apr 9, 9:47 PM CDT | Special Weather Statement | TOP | Clay | 13 min |
| Apr 9, 9:58 PM CDT | Special Weather Statement | TOP | Dickinson | 17 min |
| Apr 9, 10:12 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson | 18 min |
| Apr 9, 10:30 PM CDT | Special Weather Statement | TOP | Riley | 15 min |
| Apr 9, 10:35 PM CDT | Severe Thunderstorm Warning | TOP | Lyon | 25 min |
| Apr 9, 10:57 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Wabaunsee | 33 min |
| Apr 9, 11:06 PM CDT | Special Weather Statement | TOP | Morris | 24 min |
| Apr 9, 11:08 PM CDT | Special Weather Statement | TOP | Marshall | 22 min |
| Apr 10, 6:02 PM CDT | Winter Weather Advisory | TOP | Clay, Cloud, Ottawa, Republic, Washington | 4 hr |
Nearby
Winter Storm Warnings in Kansas, 2013Every winter storm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.